# SDR REXA2013012300185

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 12,641 hours, 9,078 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 EACH LIFE VEST HAS HOLES IN BAG.  REMOVED AND REPLACED 7 LIFE VEST IAW AMM 25-61-03.
